MAUDE Adverse Event Report: ZIMMER TMT NEXGEN TRABECULAR METAL STANDARD PRIMARY PATELLA 35MM; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN TRABECULAR METAL STANDARD PRIMARY PATELLA 35MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10 - concomitant devices - persona cruciate retaining standard porous femoral component catalog #: 42502807001 lot #: 65741969, persona medial congruent articular surface left 11mm catalog #: 42512100911 lot #: 65178181, persona trabecular metal two-peg porous tibial component left size g catalog #: 42530007901 lot #: 65462661 g2 - report source - foreign: event occurred in australia.Visual evaluation of pictures provided confirm the patella was fractured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report was previously submitted erroneously on jul 10, 2025 and oct 14, 2025 under manufacturing report number 0001822565-2025-02458.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision due to patella implant fracture approximately two (2) years post-operatively.Attempts have been made, however, no additional information is available.

Brand Name
NEXGEN TRABECULAR METAL STANDARD PRIMARY PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23303703
Report Number3005751028-2025-00017
Device Sequence Number17359396
Product Code MBH
UDI-Device Identifier00889024309814
UDI-Public(01)00889024309814(17)270413(10)65320386
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00587806535
Device Lot Number65320386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexMale